# SDR 95ZZZX1791

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1252U
- Make and model: Cessna 172M
- Aircraft serial: 17266947
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: 201302561
- Condition: Cracked
- Location: Bolt Hole
- Part time: 1,404 hours
- Component: Mcauly, D302916
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACKS WERE FOUND AT BOLT HOLES WHERE WHEEL FLANGE ATTACHES TO HUB.  SUBMITTER SUGGESTS IF UNDETECTED, THESE CRACKS COULD LEAD TO WHEEL FAILURE.
